# SDR UALA2009070801964

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 54,045 hours, 37,867 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Inoperative
- Location: Fire System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

F/O FIRE WARNING LIGHT INOP.  REPLACED F/O FIRE WARNING LIGHT ASSY L345, OPS TEST OKAY.
